Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having red patches in armpits. Using flucort cream. What can I do?

Hi, I am having Red patched in my armpits/ underarm . The nature is like the skin has become very thin in that area. I don t feel any itch or pain. I have consulted a doctor but after skin test also they are unable to detect the cause/problem. Few months back I was having some dark patch in the same area and a doctor prescribed me to apply FLUCORT-C cream and also bath with onabet Shampoo in that area. After couple of months the patch was gone and these marks appeared after 2-3 months after that. ( I wasn t applying the cream during that period)
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Since your problem is asymptomatic,it could be Erythrasma.Do apply topical Clingard gel by day and topical Candid or Onabet cream by night with oral T.Althrocin250mg thrice daily with T.Zinetac150mg twice daily for 5 days and T.Syscan 150mg twice daily for 2 to me after 2 weeks.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor